# SDR CALA9700863

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 560-590
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO SKIN CORRODED AT STA 560 TO 580, STRINGER 28R.  THE CORROSION WAS REMOVED AND A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 53-30-3, PAGE 8.
